Bayesian analysis of nonlinear regression with equicorrelated elliptical errors

J. Osiewalski

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)339-344
    Number of pages5
    JournalTest
    Volume8
    Publication statusPublished - 1999

    Cite this

    @article{f57fbafcf9d34b6191091ee7fb98a3c5,
    title = "Bayesian analysis of nonlinear regression with equicorrelated elliptical errors",
    author = "J. Osiewalski",
    note = "DP 8907 Pagination: 5",
    year = "1999",
    language = "English",
    volume = "8",
    pages = "339--344",
    journal = "Test",

    }

    Bayesian analysis of nonlinear regression with equicorrelated elliptical errors. / Osiewalski, J.

    In: Test, Vol. 8, 1999, p. 339-344.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Bayesian analysis of nonlinear regression with equicorrelated elliptical errors

    AU - Osiewalski, J.

    N1 - DP 8907 Pagination: 5

    PY - 1999

    Y1 - 1999

    M3 - Article

    VL - 8

    SP - 339

    EP - 344

    JO - Test

    JF - Test

    ER -